# SDR AALA202401166459

- Difficulty date: January 9, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 26,462 hours, 12,540 cycles
- Engine: Cfmint CFM565B1
- Engine time: 61,994 hours, 29,318 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575140
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 61,994 hours, 29,318 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED CABIN ODOR DIRTY SOCK SMELL, AT TOP OF DESCENT FL280 POWER IDLE TO LANDING STRONGER SMELLING IN AFT CABIN. **SUPPLEMENTAL REPORT FOR AALA202401106459: MAINTENANCE FOUND EVIDENCE OF OIL BEHIND THE #2 ENGINE SPINNER CONE AND IN THE BOOSTER SECTION AND HIGH PRESSURE COMPRESSOR. THE #2 ENGINE WAS REPLACED PER TASK CARD 26L40071001. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
